# SDR VNAA2020021671101

- Difficulty date: February 7, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 41,514 hours, 31,801 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Stall Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL FAIL AMBER CAUTUON ON TAKEOFF. MAINTENANCE INSPECTED AND CLEANED PITOT WATER TRAPS AND PUGED THE PITOT SYSTEM WITH NO FURTHER DEFECTS NOTED.
